BibTeX record: journals/tit/DumerMS03

download as .bib file

@article{DBLP:journals/tit/DumerMS03,
  author    = {Ilya Dumer and
               Daniele Micciancio and
               Madhu Sudan},
  title     = {Hardness of approximating the minimum distance of a linear code.},
  journal   = {{IEEE} Transactions on Information Theory},
  year      = {2003},
  volume    = {49},
  number    = {1},
  pages     = {22--37},
  url       = {http://dx.doi.org/10.1109/TIT.2002.806118},
  doi       = {10.1109/TIT.2002.806118},
  timestamp = {Wed, 03 Sep 2014 09:14:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/DumerMS03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}